Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Shabanov Dmitry Aleksandrovich
(recent publications)
| by years | scientific publications | by types |


1. D. A. Kravtsov, N. E. Krokhmal, D. A. Shabanov, “Panchromatic colorings of random hypergraphs”, Diskr. Mat.  mathnet  crossref

   2019
2. Dmitry Kravstov, Nikolay Krokhmal, Dmitry Shabanov, “Panchromatic 3-colorings of random hypergraphs”, European J. Combin., 78 (2019), 28–43  mathnet  crossref  isi  scopus (cited: 2)

   2018
3. A. Balobanov, D. A. Shabanov, “On the Number of Independent Sets in Simple Hypergraphs”, Math. Notes, 103:1 (2018), 33–41  mathnet  crossref  crossref  isi  elib  scopus (cited: 1)
4. A. S. Semenov, D. A. Shabanov, “General Independence Sets in Random Strongly Sparse Hypergraphs”, Problems Inform. Transmission, 54:1 (2018), 56–69  mathnet  crossref  isi  elib  scopus (cited: 1)
5. D. A. Kravtsov, N. E. Krokhmal, D. A. Shabanov, “On panchromatic colourings of a random hypergraph”, Russian Math. Surveys, 73:4 (2018), 731–733  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
6. Andrey Kupavskii, Dmitry Shabanov, “Colourings of uniform hypergraphs with large girth and applications”, Comb. Probab. Comput., 27:2 (2018), 245–273  mathnet  crossref  isi (cited: 1)  scopus (cited: 4)
7. D. A. Shabanov, “On the $s$-colorful number of a random hypergraph”, Fundam. Prikl. Mat., 22:3 (2018), 191–199  mathnet

   2017
8. Margarita Akhmejanova, Dmitry Shabanov, “Colorings of $b$-simple hypergraphs”, Electron. Notes Discrete Math., 61 (2017), 29–35  mathnet  crossref  scopus (cited: 2)
9. Alina Khuzieva, Dmitry Shabanov, Polina Svyatokum, “On-line and list on-line colorings of graphs and hypergraphs”, Moscow J. Combin. Number Theory, 7:4 (2017), 39–57  mathnet
10. Dmitry Kravtsov, Nikolay Krokhmal, Dmitry Shabanov, “Panchromatic 3-coloring of a random hypergraph”, Electron. Notes Discrete Math., 61 (2017), 781–787  mathnet  crossref  isi  scopus
11. D. A. Shabanov, “On the concentration of the chromatic number of a random hypergraph”, Dokl. Math., 96:1 (2017), 321–325  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 4)
12. A. S. Semenov, D. A. Shabanov, “Independence numbers of random sparse hypergraphs”, Discrete Math. Appl., 27:4 (2017), 231–245  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2016
13. Jakub Kozik, Dmitry Shabanov, “Improved algorithms for colorings of simple hypergraphs and applications”, J. Comb. Theory, Ser. B, 116 (2016), 312–332  mathnet  crossref  zmath  isi (cited: 3)  scopus
14. Ilia Akolzin, Dmitry Shabanov, “Colorings of hypergraphs with large number of colors”, Discrete Math., 339:12 (2016), 3020–3031  mathnet  crossref  isi  scopus

   2015
15. A. E. Khuzieva, D. A. Shabanov, “On regular hypergraphs with high girth and high chromatic number”, Discrete Math. Appl., 25:5 (2015), 277–294  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
16. A. E. Khuzieva, D. A. Shabanov, “Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number”, Math. Notes, 98:6 (2015), 995–998  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
17. Jakub Kozik, Dmitry Shabanov, “Extremal problems for colorings of simple hypergraphs and applications”, Electron. Notes Discrete Math., 49 (2015), 441–445  mathnet  crossref  zmath  scopus
18. Ilia Akolzin, Dmitry Shabanov, “Colorings of hypergraphs with large number of colors”, Electron. Notes Discrete Math., 49 (2015), 407–411  mathnet  crossref  zmath  scopus
19. Dmitry A. Shabanov, “Around Erdős–Lovász problem on colorings of non-uniform hypergraphs”, Discrete Math., 338:11 (2015), 1976–1981  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
20. Dmitry A. Shabanov, “Equitable two-colorings of uniform hypergraphs”, European J. Combin., 43 (2015), 185–203  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   2014
21. Dmitry A. Shabanov, “Coloring non-uniform hypergraphs without short cycles”, Graphs Comb., 30:5 (2014), 1249–1260  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
22. D. A. Shabanov, “A generalization of the Hajnal–Szemeredi theorem for uniform hypergraphs”, Dokl. Math., 90:3 (2014), 671–674  mathnet  crossref  mathscinet  zmath  isi  scopus

   2015
23. A. B. Kupavskii, D. A. Shabanov, “Colorings of partial Steiner systems and their applications”, J. Math. Sci., 206:5 (2015), 511–538  mathnet  crossref  mathscinet  elib  scopus (cited: 2)

   2013
24. Andrey Kupavskii, Liudmila Ostroumova, Dmitriy Shabanov, Prasad Tetali, “The distribution of second degrees in the Buckley–Osthus random graph model”, Internet Math., 9:4 (2013), 297–335  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)
25. D. A. Shabanov, “Van der Waerden function and colorings of uniform hypergraphs with large girth”, Dokl. Math., 88:1 (2013), 473–477  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

   2012
26. A. P. Rozovskaya, D. A. Shabanov, “Extremal problems for panchromatic colourings of uniform hypergraphs”, Discrete Math. Appl., 22:2 (2012), 185–206  mathnet  crossref  crossref  mathscinet  elib  elib  scopus
27. Dmitry Shabanov, “Choosability in simple hypergraphs”, Moscow J. Combin. Number Theory, 2:4 (2012), 63–86  mathnet  mathscinet  zmath
28. Dmitry A. Shabanov, “Random coloring method in the combinatorial problem of Erdős and Lovász”, Random Structures Algorithms, 40:2 (2012), 227–253  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 6)
29. Dmitry A. Shabanov, “On $r$-chromatic hypergraphs”, Discrete Math., 312:2 (2012), 441–458  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 9)
30. A. B. Kupavskii, D. A. Shabanov, “Colorings of uniform hypergraphs with large girth”, Dokl. Math., 85:2 (2012), 247–250  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 2)

   2011
31. D. A. Shabanov, “Van der Waerden's function and colourings of hypergraphs”, Izv. Math., 75:5 (2011), 1063–1091  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
32. A. P. Rozovskaya, D. A. Shabanov, “Improvement of the Lower Bound in the Kostochka Problem of Panchromatic Coloring of a Hypergraph”, Math. Notes, 89:6 (2011), 903–906  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
33. A. M. Raigorodskii, D. A. Shabanov, “The Erdős–Hajnal problem of hypergraph colouring, its generalizations, and related problems”, Russian Math. Surveys, 66:5 (2011), 933–1002  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 13)
34. D. A. Shabanov, “On a generalization of Rubin's theorem”, Journal of Graph Theory, 67:3 (2011), 226–234  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 6)
35. D. A. Shabanov, “On coloring uniform hypergraphs without 3-cycles”, Moscow Journal of Combinatorics and Number Theory, 1:2 (2011), 180–206  mathscinet  zmath
36. D. A. Shabanov, A. P. Rozovskaya, “On colorings of non-uniform hypergraphs without short cycles”, Electronic Notes in Discrete Mathematics, 38 (2011), 749-754  crossref  zmath  scopus

   2010
37. D. A. Shabanov, “On the Lower Bound for van der Waerden Functions”, Math. Notes, 87:6 (2010), 918–920  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
38. D. A. Shabanov, “The existence of panchromatic colourings for uniform hypergraphs”, Sb. Math., 201:4 (2010), 607–630  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 6)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)
39. A. P. Rozovskaya, D. A. Shabanov, “On proper colourings of hypergraphs using prescribed colours”, Discrete Math. Appl., 20:4 (2010), 391–409  mathnet  crossref  crossref  mathscinet  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
40. D. A. Shabanov, “Lower bounds in the combinatorial problem of Erdős and Lovász”, Doklady Mathematics, 81:2 (2010), 286–288  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
41. D. A. Shabanov, “Lower bounds for the number of edges in hypergraphs of certain classes”, Doklady Mathematics, 82:2 (2010), 705–708  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019